On th'Aromasin...

Well, Dr. Bouncy says another 3-4 weeks until the next PET/CT scan, and clearly the Faslodex is not a good option, so I'm back on the Aromasin for the time being. I told him that I was considering the possibility of taking the Zometa for a couple months, long enough to support a bit of bone growth/scarring after the radiation, if that seems to have shrunk the tumors sufficiently.

I don't think he thinks the Aromasin is going to do any good (he may be right, for all I know), but it's fairly clear he thinks that when I see progression on the scan I'll be scared into chemo, so he thinks I might as well just coast for the month.

I'm expecting some progression, since I will also have been off of the supplements that I think have been helpful for two months (they act against the radiation) and because the allergic reaction to the Faslodex will have 1) caused cancer-feeding inflammation systemically and 2) worked against the LDN. My liver started griping me about 2-3 weeks after stopping the ALA, and the chest lump seems to be fluctuating again, among other things.

So unless the progression is extreme, I don't think it will panic me into anything I'm not already prepared to do. I'm inclined to wait on certain decisions until after I see this new doctor, see whether he can suggest a few new options... the real chemo decision may wait until the scan after this next one.

We'll see. I'm going to have to take this a little bit at a time.

We'll see how things go.


Delighted Hands said...

Waiting....not the worst outcome. Hoping the change in meds will give you some symptom relief at any rate.

Roberta said...

Sounds like a good plan. Fresh eyes and a little bit of time to readjust and repurpose.

Tell Dr. Bouncy it isn't his immune system he's messing around with.

My version of Dr. Bouncy almost killed me with this last little "experiment"

We are doing things my way. And so should you.

Love you. Hugs and kisses.

Celticsprite said...

Good luck with the new Dr. You continue to be in my thoughts. I keep hoping for a miracle. Maybe he will have a new (hopefully positive) treatment that might help. I am so sorry that you have been cursed with this horrible disease.

Nancy K. said...

It seems perfectly logical to me that you should take this at whatever pace YOU feel comfortable with! It's one of the few things that you still have control of.

Stay strong and know that you are loved...